Advertisement

On elliptic systems in Hörmander spaces

  • A. A. Murach
Article

We study a linear system of pseudodifferential equations uniformly elliptic in Petrovskii’s sense in the Hilbert scale of Hörmander functional spaces defined in ℝ n . An a priori estimate is proved for the solution of the system and its interior smoothness in this scale of spaces is investigated. As an application, we establish a sufficient condition for the existence of continuous bounded derivatives of the solution.

Keywords

Elliptic Operator Elliptic System Pseudodifferential Operator Closed Manifold Linear Partial Differential Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    M. S. Agranovich, “Elliptic operators on closed manifolds,” in: Encyclopedia of Mathematical Sciences, Partial Differential Equations, Vol. 63, Springer, Berlin (1994), pp. 1–130.Google Scholar
  2. 2.
    A. Douglis and L. Nirenberg, “Interior estimates for elliptic systems of partial differential equations,” Comm. Pure Appl. Math., 8, No. 4, 503–538 (1955).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    L. Hörmander, “Pseudodifferential operators and non-elliptic boundary problems,” Ann. Math., 83, No. 1, 129–209 (1966).CrossRefGoogle Scholar
  4. 4.
    L. Hörmander, The Analysis of Linear Partial Differential Operators. III: Pseudodifferential Operators, Springer, Berlin (1985).Google Scholar
  5. 5.
    L. Hörmander, Linear Partial Differential Operators, Springer, Berlin (1963).zbMATHGoogle Scholar
  6. 6.
    V. G. Avakumović, “O jednom O-inverznom stavu,” Rad. Jugoslovenske Akad. Znatn. Umjetn., 254, 167–186 (1936).Google Scholar
  7. 7.
    E. Seneta, Regularly Varying Functions, Springer, Berlin (1976).zbMATHCrossRefGoogle Scholar
  8. 8.
    L. P. Volevich and B. P. Paneyakh, “Some spaces of generalized functions and imbedding theorems,” Usp. Mat. Nauk, 20, No. 1, 3–74 (1965).zbMATHGoogle Scholar
  9. 9.
    V. A. Mikhailets and A. A. Murach, “Interpolation Hörmander spaces and elliptic operators,” in: Collection of Works of the Institute of Mathematics of the Ukrainian National Academy of Sciences, 5, No. 1 (2008), pp. 205–266.Google Scholar
  10. 10.
    V. A. Mikhailets and A. A. Murach, “Elliptic operators on a closed manifold,” Dop. Nats. Akad. Nauk Ukr., Ser. Mat. Pryrod., Tekhn. Nauk., No. 3, 29–35 (2009).Google Scholar
  11. 11.
    G. A. Kalyabin and P. I. Lizorkin, “Spaces of functions of generalized smoothness,” Math. Nachr., 133, 7–32 (1987).zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    W. Farkas and H.-G. Leopold, “Characterisation of function spaces of generalised smoothness,” Ann. Mat. Pura Appl., 185, No. 1, 1–62 (2006).zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    V. A. Mikhailets and A. A. Murach, “Improved scale of spaces and elliptic boundary-value problems. I,” Ukr. Math. Zh., 58, No. 2, 244–262 (2006).CrossRefMathSciNetGoogle Scholar
  14. 14.
    V. A. Mikhailets and A. A. Murach, “Improved scale of spaces and elliptic boundary-value problems. II,” Ukr. Math. Zh., 58, No. 3, 398–417 (2006).CrossRefMathSciNetGoogle Scholar
  15. 15.
    V. A. Mikhailets and A. A. Murach, “Regular elliptic boundary-value problem for a homogeneous equation in a two-sided improved scale of spaces,” Ukr. Math. Zh., 58, No. 11, 1748–1767 (2006).CrossRefMathSciNetGoogle Scholar
  16. 16.
    V. A. Mikhailets and A. A. Murach, “Improved scale of spaces and elliptic boundary-value problems. III,” Ukr. Math. Zh., 59, No. 5, 744–765 (2007).CrossRefMathSciNetGoogle Scholar
  17. 17.
    A. A. Murach, “Elliptic pseudodifferential operators in a refined scale of spaces on a closed manifold,” Ukr. Math. Zh., 59, No. 6, 874–893 (2007).CrossRefMathSciNetGoogle Scholar
  18. 18.
    V. A. Mikhailets and A. A. Murach, “Elliptic operator with homogeneous regular boundary conditions in a two-sided refined scale of spaces,” Ukr. Math. Bull., 3, No. 4, 529–507 (2006).MathSciNetGoogle Scholar
  19. 19.
    V. A. Mikhailets and A. A. Murach, “Interpolation with a function parameter and refined scale of spaces,” Meth. Funct. Anal. Topol., 14, No. 1, 81–100 (2008).zbMATHMathSciNetGoogle Scholar
  20. 20.
    A. A. Murach, “Douglis–Nirenberg elliptic systems in the refined scale of spaces on a closed manifold,” Meth. Funct. Anal. Topol., 14, No. 2, 142–158 (2008).zbMATHMathSciNetGoogle Scholar
  21. 21.
    V. A. Mikhailets and A. A. Murach, “Elliptic boundary-value problem in a two-sided refined scale of spaces,” Ukr. Mat. Zh., 60, No. 4, 497–520 (2008).CrossRefMathSciNetGoogle Scholar
  22. 22.
    A. A. Murach, “Douglis–Nirenberg elliptic systems in spaces of generalized smoothness,” Ukr. Mat. Visn., 5, No. 3, 350–365 (2008).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • A. A. Murach
    • 1
    • 2
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKievUkraine
  2. 2.Chernigov Technological UniversityChernigovUkraine

Personalised recommendations